# SDR MASA97149

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93ZV
- Make and model: Beech 1900D
- Aircraft serial: UE93
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE FLT 5264 - FLG-PHX - UPON DEPLANING IN PHX, THE F/O FOUND THAT THE DOOR RELEASE BUTTON WAS JAMMING AGAINST A PLACARD AND EXTREMELY DIFFICULT TO PUSH IN.  MAINTENANCE REPOSITIONED THE PLACARD, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
